Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 31 found articles
 
 
  Real hypersurfaces in the complex hyperbolic two-plane Grassmannians satisfying the Ricci-Bourguignon soliton
 
 
Title: Real hypersurfaces in the complex hyperbolic two-plane Grassmannians satisfying the Ricci-Bourguignon soliton
Author: Suh, Young Jin
Appeared in: Journal of geometry and physics
Paging: Volume 194 () nr. C pages p.
Year: 2023
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands